Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (93 KB) | Metadata | Table of Contents | RSMUP summary
Volume 122, 2009, pp. 13–25
DOI: 10.4171/RSMUP/122-2

Published online: 2009-12-31

Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1

Mami Suzuki[1]

(1) J.F. Oberlin University, Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Suzuki Mami: Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1. Rend. Sem. Mat. Univ. Padova 122 (2009), 13-25. doi: 10.4171/RSMUP/122-2